# SDR AGQA065555

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6710 · Main Rotor Control
- Part: Motor
- Part number: 369A717011
- Condition: Weak
- Location: Lateral Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR IS SLOW AND WEAK.
